# SDR 2007UALA02537

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 19,942 hours, 8,500 cycles
- Engine: Iae V2527A5
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV AND CARGO DETECTOR FAULT DISPLAYED ON UPPER ECAM SCREEN, SMOKE.    REPLACED SCDU.
